# SDR DALA2022060904054

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,723 hours, 21,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CORROSION ON STRINGER 29R BTW STA. 1535 TO 1550 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 105: STRINGER 29 RH STA 1540- 1560 WAS REPAIRED PER ER/A 599653-14 REV ORIG.AND PRI NO. 599653 -14 REV. 1. (2265176)
